APA aipamena

Society, A. M. (2009). Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society.

Chicago Style aipamena

Society, American Mathematical. Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society, 2009.

MLA aipamena

Society, American Mathematical. Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society, 2009.

Kontuz: berrikusi erreferentzia hauek erabili aurretik.